Skip to Content

Will the side effects of insomnia from the buspar subside?

Responses (3)

kaismama 14 Oct 2012

They should, once you're used to it. How long have you been on it?

alv913 15 Oct 2012

7 weeks

Anonymous 17 Oct 2012

Hello alv913. Insomnia is a common side effect to taking the drug. It varies from one individual to another. Regards pledge

angel1662 17 Oct 2012

Hello alv913,
Like alot of meds buspar causes side effects, insomina is one, headaches, nausea, dry mouth... etc... it is hard for one to say when the side effects will subside as we all are differant, if they are extremely bothersome to you in my opinion I would talk to your doctor about it... good luck..

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

About buspar?

Posted 5 Mar 2011 2 answers

Valium and buspar together?

Posted 15 Nov 2013 3 answers

Do the side effects from Buspar go away?

Posted 6 Apr 2015 4 answers